# SDR AU510001606

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7086005
- Condition: Faulty
- Location: Engine Fuel
- Part time: 17,788 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS A HISTORY OF STARTING DIFFICULTIES AND FLUCTUATING PARAMETERS.  INVESTIGATION FOUND FUEL PUMP HAD NO FLOW AT LOW SPEED AND WAS WELL BELOW LIMIT OF FLOW AT HIGHER SPEED. THE PUMP GEARS WERE FOUND SCORED. THIS CAUSED DAMAGE TO THE BEARINGS AND THE `O` RING WHERE THE BEARINGS ARE SEATED IN THE HOUSING ALLOWING SOME FUEL TO BYPASS AND CAUSE LOW FUEL FLOW FROM THIS PUMP.
